EconPapers    
Economics at your fingertips  
 

Monetary problems of the international economy: Robert A. Mundell and Alexander K. Swoboda (Chicago and London, the University of Chicago Press, 1969, pp. x, 405.)

C. P. Kindleberger

Journal of International Economics, 1971, vol. 1, issue 1, 127-131

Date: 1971
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(71)90020-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:1:y:1971:i:1:p:127-131

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:1:y:1971:i:1:p:127-131